TitleLongitudinal and seasonal variations of the equatorial ionospheric ion density and eastward drift velocity in the dusk sector
Publication TypeJournal Article
Year of Publication2010
AuthorsHuang, C-S, Rich, FJ, de La Beaujardiere, O, Heelis, RA
JournalJournal of Geophysical Research
Volume115
IssueA2
Date PublishedJan-01-2010
ISSN0148-0227
URLhttp://doi.wiley.com/10.1029/2009JA014503http://www.agu.org/journals/ja/ja1002/2009JA014503/2009JA014503.pdf
DOI10.1029/2009JA014503
Short TitleJ. Geophys. Res.


Page Last Modified: February 28, 2014